# SDR DALA2022090405925

- Difficulty date: September 4, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 41,886 hours, 29,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9561, EXIT LOCATOR SIGN FWD/AFT FACING DOES NOT ILLUMINATE. LIGHTED SIGN IS LOCATED ON CEILING OF CABIN BETWEEN OVER-WING EMERGENCY EXITS. CORECTIVE ACTION: REPLACED EMERGENCY LIGHTS BATTERY ASSY (LP 9147282)
